RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 6, Pages 85–89 (Mi fpm1159)  

This article is cited in 1 scientific paper (total in 1 paper)

On the finite axiomatizability of varieties of commutative unary algebras

V. K. Kartashov

Volgograd State Pedagogical University

Abstract: In this paper, it is proved that every variety of commutative unary algebras of a finite signature has a finite basis of identities.

Full text: PDF file (92 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 164:1, 56–59

Bibliographic databases:

UDC: 512.572

Citation: V. K. Kartashov, “On the finite axiomatizability of varieties of commutative unary algebras”, Fundam. Prikl. Mat., 14:6 (2008), 85–89; J. Math. Sci., 164:1 (2010), 56–59

Citation in format AMSBIB
\Bibitem{Kar08}
\by V.~K.~Kartashov
\paper On the finite axiomatizability of varieties of commutative unary algebras
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 6
\pages 85--89
\mathnet{http://mi.mathnet.ru/fpm1159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533615}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 164
\issue 1
\pages 56--59
\crossref{https://doi.org/10.1007/s10958-009-9736-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71649108822}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1159
  • http://mi.mathnet.ru/eng/fpm/v14/i6/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Kartashov, “O nekotorykh rezultatakh i nereshennykh zadachakh teorii unarnykh algebr”, Chebyshevskii sb., 12:2 (2011), 18–26  mathnet  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:243
    Full text:80
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020